I dont want to hijack this topic but I have a similar question.
I’ve been on the diet since April 2012 and have pretty much got rid of all my sypmtoms now apart from my white tongue, which frustrates me because I’m taking lots of different anti fungals. I’m wondering of these painkillers are the problem. I have to take Nortriptiline every day (30mg) for Fibromyalgia and the others are for pain relief. It seems to be that the more pain I have, the more painkillers I take and then the more white tongue I have.
I take Nortriptiline which contains maize starch, magnesium stearate, lactose, calcium phosphate, glycerol and hypromellose as Inactive Ingredients
Diclofenac which contains hydroxypropyl methylcellulose, iron oxide, lactose, magnesium stearate, methacrylic acid copolymer, microcrystalline cellulose, polyethylene glycol, povidone, propylene glycol, sodium hydroxide, sodium starch glycolate, talc, titanium dioxide.
Paracetamol and codeine (without caffeine).
Is there anyway round this besides stopping them?